EconPapers    
Economics at your fingertips  
 

On Decomposable Measures Induced by Metrics

Dong Qiu and Weiquan Zhang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We prove that for a given normalized compact metric space it can induce a σ‐max‐superdecomposable measure, by constructing a Hausdorff pseudometric on its power set. We also prove that the restriction of this set function to the algebra of all measurable sets is a σ‐max‐decomposable measure. Finally we conclude this paper with two open problems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/701206

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:701206

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:701206